A Caltech Library Service

On a differential equation occurring in Page's theory of electromagnetism

Bateman, H. (1920) On a differential equation occurring in Page's theory of electromagnetism. Proceedings of the National Academy of Sciences of the United States of America, 6 (9). pp. 528-529. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


In a recent article Mr. Leigh Page(1) has generalized the electromagnetic equations by introducing the idea of a rotation of the field round a moving electric pole.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1920 by the National Academy of Sciences. Communicated by R.A. Millikan, June 7, 1920.
Issue or Number:9
Record Number:CaltechAUTHORS:BATpnas20
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9312
Deposited By: Tony Diaz
Deposited On:12 Dec 2007
Last Modified:02 Oct 2019 23:59

Repository Staff Only: item control page